My Holdings   Activate Remote Access

The Geometry of Riemann Surfaces and Abelian Varieties


About this Title

José M. Muñoz Porras, Sorin Popescu and Rubí E. Rodríguez, Editors

Publication: Contemporary Mathematics
Publication Year 2006: Volume 397
ISBNs: 978-0-8218-3855-6 (print); 978-0-8218-7987-0 (online)
DOI: http://dx.doi.org/10.1090/conm/397
MathSciNet review: 2218504

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Articles

View full volume PDF